# SDR NACA20060028

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252201
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE I/B REBATE PNL  GOUGED ON LWR FLANGE.  CLEANED DAMAGE AREA TO ACCESS DAMAGE.  FOUND GOUGE LWR FWD CORNER .079" DEEP MAX AND CHAFFINGS .036" DEEP MAX.  ORIG THICKNESS OF PART IS .079 PER ATR SRM 54-31-61 FIG 101 ITEM 5 REV 76.  MAX ALLOWABLE DAMAGE PER ATR SRM CHAP 51-10-10 TABLE 1 REV 76 IS .004".  FOUND DAMAGE BEYOND ALLOWABLE LIMITS.  REMOVED RT I/B REBATE PNL IAW ATR 42 SRM CHAP 54-31-61 FIG 101 REV 76.  MADE NEW REBATE PNL P/N S54310252201 USING 2024-0 .080".  PNL HEAT TREATED TO 2024-T42 IAW ATR 42 SRM 51-23-01 PGA 18-19 REV76.  ALODINED IAW ATR 42 SRM 51-21-17 REV 76.  PRIMED IAW ATR 42 SRM 51-21-28 REV 76.  INSTALLED RT I/B REBATE PNL IAW ATR 42 SRM 54-31-61 FIG 101 ITEM 5 REV 76, 51-25-01 REV
